MathSciNet Relay Station
MathSciNet bibliographic data
MR2567227 (2010j:93069) 93C10 (74N30 93C40)
Su, Chun-Yi; Feng, Ying; Hong, Henry; Chen, Xinkai Adaptive control of system involving complex hysteretic nonlinearities: a generalised Prandtl-Ishlinskii modelling approach. Internat. J. Control 82 (2009), no. 10, 1786–1793.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement